Journal of Function Spaces

Journal of Function Spaces / 2020 / Article
Special Issue

Recent Advances in Function Spaces and its Applications in Fractional Differential Equations 2020

View this Special Issue

Research Article | Open Access

Volume 2020 |Article ID 4739175 | https://doi.org/10.1155/2020/4739175

Jingli Xie, Lijing Duan, "Existence of Solutions for Fractional Differential Equations with p-Laplacian Operator and Integral Boundary Conditions", Journal of Function Spaces, vol. 2020, Article ID 4739175, 7 pages, 2020. https://doi.org/10.1155/2020/4739175

Existence of Solutions for Fractional Differential Equations with p-Laplacian Operator and Integral Boundary Conditions

Academic Editor: Liguang Wang
Received10 Feb 2020
Revised17 Apr 2020
Accepted01 May 2020
Published10 Jun 2020

Abstract

In this paper, we investigate a class of integral boundary value problems of fractional differential equations with a -Laplacian operator. Existence of solutions is obtained by using the fixed point theorem, and an example is given to show the applicability of our main result.

1. Introduction

In this paper, we consider the nonlinear fractional differential equations with a -Laplacian operator and integral boundary conditions where , , , , , and are the Caputo fractional derivative.

is the -Laplacian operator such that , , and , and is a given continuous function.

In recent years, boundary value problems of fractional differential equations have significantly been discussed by some researchers because fractional calculus theory and methods have been widely used in various fields of natural sciences and social sciences. In the field of physical mechanics, fractional calculus not only provides suitable mathematical tools for the study of soft matter but also provides new research ideas and plays an irreplaceable role in the modeling of soft matter [13]. Some nonlinear analysis tools such as coincidence degree theory [4, 5], upper and lower solution method [68], fixed point theorems [911], and variational methods [1214] have been widely used to discuss existence of solutions for boundary value problems of fractional differential equations.

On the other hand, it is well known that differential equation models with -Laplacian operators are often used to simulate practical problems such as tides caused by celestial gravity and elastic deformation of beams and rich results of fractional differential equations with a -Laplacian operator have been obtained [1518]. In particular, in [15], by using the fixed point theorem, Yan et al. studied the existence of solutions for boundary value problems of fractional differential equations with a -Laplacian operator: where , , , , , , , is the standard Riemann-Liouville derivative, and is a given countinuous function.

Moreover, during the last decade, the integral boundary value problem of fractional differential equations is also a hot issue for scholars and some good results have been achieved [1923]. In [24], by using the method of the upper and lower solutions and Schauder’s and Banach’s fixed points theorem, Abdo et al. obtained the existence and uniqueness of a positive solution of the fractional differential equations with integral boundary equations: where , , , is the standard Caputo derivative, and is a given countinuous function.

In [25], Bai and Qiu discuss the existence of positive solutions for boundary value problems of fractional differential equations: where , ,and is the standard Caputo derivative.

Motivated by the works mentioned above, we concentrate on the solutions for the nonlinear fractional differential equation (1). We obtain the existence result of the fractional differential equations with integral boundary equations by using the Schauder fixed point theorem and other mathematical analysis techniques.

The rest of this paper is organized as follows. In Section 2, we give some notations and lemmas. Section 3 is devoted to study existence of solutions for boundary value problems of fractional differential equations. Finally, we provide an example to illustrate our results.

2. Preliminaries

In the section, we present some definitions and lemmas, which are required for building our theorems.

Definition 1 (see [1]). The fractional integral of orderof functionis given bywhereis the Gamma function, provided the right side is pointwise defined on.

Definition 2 (see [2]). The Caputo fractional derivative of orderof functionis given bywhere, is the Gamma function.

Lemma 3 (see [26]). For, the solution of fractional differential equationis given by, , , , anddenotes the integer part of the real number.

Lemma 4 (see [1]). For, then (i) , , and (ii) .

Lemma 5 (see [1]). Letbe a Banach space anda convex, closed, and bounded set. Ifis a continuous operator such that, is relatively compact, thenhas at least one fixed point in.
Let , then . We now consider the following equations:

Lemma 6. Let, then (7) has a unique solutionwhere

Proof. Suppose satisfies boundary value problem (7), by (i) of Lemma 4, we can obtain Using the boundary condition , we can obtain Thus, From the above analysis, the equation is equivalent to

Lemma 7. Let. Then (14) has a unique solution:where

Proof. By (i) of Lemma (4), we can obtain . Then, , using the boundary condition , we can obtain Another, because we have Now, we express , let We obtain Therefore, Reverse, if by (ii) of Lemma (4), we can obtain that is a solution of (14).
The proof is completed.

Lemma 8. The functionsis continuous onand has the following properties:(1)(2)

Proof. (1) For any , by (9), it is obvious that . (2) For any , by (9), we conclude that Therefore, This completes the proof.

3. Main Results

In this section, we will show the existence results for boundary value problem (1) by the Schauder fixed point theorem.

Let , , and definite the norm, is a Banach space.

Theorem 9. Assume that the following conditions (H1) and (H2) are satisfied:
(H1) is continuous
(H2)There exists a constant , satisfying , where then the problem (1) has at least one solution.

Proof. Let ; thus, is convex, bounded, and closed.
Define an operator by For any , then by (H2), we have By Lemma (8), we conclude that Thus, . By (H2), we have We express For each ,, , we get As , the right-hand side of the previous inequality is independent of and tends to zero; thus, is equicontinuous. From the Arzela-Ascoli Theorem, is compact. Applying Schauder’s fixed point theorem, has at least one fixed point . Therefore, the problem (1) has at least one positive solution in .

4. Applications

In this section, we will give an example to illustrate our main results.

Example 1. Consider the following equation: where , , , , , and . Since is continuous and for , we obtain Then, It is obvious that By Theorem (9), we conclude that the problem (34) has at least one solution.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no competing interests.

Authors’ Contributions

Both authors made an equal contribution.

Acknowledgments

This research is funded by the National Natural Science Foundation of China (No:11661037) and Scientific Research Fund of Jishou University (No:Jdy19004).

References

  1. A. Kilbas, H. Srivastava, and J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, The Netherlands, 2006.
  2. I. Prodlubny, Fractional Differential Equations, Academic Press, New York, 1999.
  3. D. R. Smart, Fixed Point Theorems, Cup Archive, 1980.
  4. X. Tang, “Existence of solutions of four-point boundary value problems for fractional differential equations at resonance,” Journal of Applied Mathematics and Computing, vol. 51, no. 1-2, pp. 145–160, 2016. View at: Publisher Site | Google Scholar
  5. X. Tang, C. Yan, and Q. Liu, “Existence of solutions of two-point boundary value problems for fractional p-Laplace differential equations at resonance,” Journal of Applied Mathematics and Computing, vol. 41, no. 1-2, pp. 119–131, 2013. View at: Publisher Site | Google Scholar
  6. A. Chidouh, A. Guezane-Lakoud, and R. Bebbouchi, “Positive solutions of the fractional relaxation equation using lower and upper solutions,” Vietnam Journal of Mathematics, vol. 44, no. 4, pp. 739–748, 2016. View at: Publisher Site | Google Scholar
  7. X. Liu, M. Jia, and W. Ge, “The method of lower and upper solutions for mixed fractional four-point boundary value problem with p-Laplacian operator,” Applied Mathematics Letters, vol. 65, pp. 56–62, 2017. View at: Publisher Site | Google Scholar
  8. Y. Wei, Q. Song, and Z. Bai, “Existence and iterative method for some fourth order nonlinear boundary value problems,” Applied Mathematics Letters, vol. 87, pp. 101–107, 2019. View at: Publisher Site | Google Scholar
  9. S. K. Ntouyas and J. Tariboon, “Fractional boundary value problems with multiple orders of fractional derivatives and integrals,” Electronic Journal of Differential Equations, vol. 2017, no. 100, pp. 1–18, 2017. View at: Google Scholar
  10. Y. Cui, W. Ma, X. Wang, and X. Su, “New uniqueness results for boundary value problem of fractional differential equation,” Nonlinear Analysis: Modelling and Control, vol. 23, pp. 31–39, 2018. View at: Publisher Site | Google Scholar
  11. X. Zhang and Q. Zhong, “Triple positive solutions for nonlocal fractional differential equations with singularities both on time and space variables,” Applied Mathematics Letters, vol. 80, pp. 12–19, 2018. View at: Publisher Site | Google Scholar
  12. Z. H. Zhang and J. Li, “Variational approach to solutions for a class of fractional boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2015, no. 11, pp. 1–10, 2015. View at: Google Scholar
  13. C. Torres, “Mountain pass solution for a fractional boundary value problem,” Journal of Fractional Calculus and Applications, vol. 5, no. 1, pp. 1–10, 2014. View at: Google Scholar
  14. F. Jiao and Y. Zhou, “Existence of solutions for a class of fractional boundary value problems via critical point theory,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1181–1199, 2011. View at: Publisher Site | Google Scholar
  15. F. Yan, M. Zuo, and X. Hao, “Positive solution for a fractional singular boundary value problem with p-Laplacian operator,” Boundary Value Problems, vol. 2018, no. 1, Article ID 51, 2018. View at: Publisher Site | Google Scholar
  16. Y. Li, “Existence of positive solutions for fractional differential equation involving integral boundary conditions with p-Laplacian operator,” Advances in Difference Equations, vol. 135, 2476 pages, 2017. View at: Google Scholar
  17. J. J. Tan and C. Z. Cheng, “Existence of solutions of boundary value problems for fractional differential equations with p-Laplacian operator in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 38, no. 6, pp. 738–753, 2016. View at: Publisher Site | Google Scholar
  18. X. Dong, Z. Bai, and S. Zhang, “Positive solutions to boundary value problems of p-Laplacian with fractional derivative,” Boundary Value Problems, vol. 2017, no. 1, Article ID 5, 2017. View at: Publisher Site | Google Scholar
  19. X. Wang, L. Wang, and Q. Zeng, “Fractional differential equations with integral boundary conditions,” Journal of Nonlinear Sciences and Applications, vol. 9, no. 4, pp. 309–314, 2015. View at: Publisher Site | Google Scholar
  20. J. Graef, L. Kong, Q. Kong, and M. Wang, “Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 509–528, 2012. View at: Publisher Site | Google Scholar
  21. X. Hao, L. Zhang, and L. Liu, “Positive solutions of higher order fractional integral boundary value problem with a parameter,” Nonlinear Analysis: Modelling and Control, vol. 24, no. 2, pp. 210–223, 2019. View at: Publisher Site | Google Scholar
  22. X. Zhang, L. Liu, Y. Wu, and Y. Zou, “Existence and uniqueness of solutions for systems of fractional differential equations with Riemann–Stieltjes integral boundary condition,” Advances in Difference Equations, vol. 2018, no. 1, Article ID 204, 2018. View at: Publisher Site | Google Scholar
  23. A. Ardjouni and A. Djoudi, “Positive solutions for nonlinear Caputo-Hadamard fractional differential equations with integral boundary conditions,” Open Journal of Mathematical Analysis, vol. 3, no. 1, pp. 62–69, 2019. View at: Publisher Site | Google Scholar
  24. M. S. Abdo, H. A. Wahash, and S. K. Panchal, “Positive solution of a fractional differential equation with integral boundary conditions,” Journal of Applied Mathematics and Computational Mechanics, vol. 17, no. 3, pp. 5–15, 2018. View at: Publisher Site | Google Scholar
  25. Z. Bai and T. Qiu, “Existence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009. View at: Publisher Site | Google Scholar
  26. E. T. Zhi, X. P. Liu, and F. F. Li, “Existence of positive solutions for boundary value problems of fractional impulsive differential equation,” Journal of Jilin University: Science Edition, vol. 52, no. 3, pp. 482–488, 2014. View at: Google Scholar

Copyright © 2020 Jingli Xie and Lijing Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views116
Downloads159
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.